# SDR A6WA2020012247125

- Difficulty date: January 6, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 37,590 hours, 36,103 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bonding Plate
- Part number: 6013701233
- Condition: Corroded
- Location: Bs 736
- Part time: 37,590 hours, 36,103 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER TRAILING EDGE,  TWO BONDING PLATES HAD CORROSION.   AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACE BOTH BONDING PLATES IAW SRM TEMP REV 51-42,  SRM 51-42-10, & 51-25-00 REV 37.
